# SDR SIMA200620812

- Difficulty date: July 2, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Doorway
- Part time: 9,569 hours, 8,407 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, FOUND SERVICE DOOR CENTER SILL TO BE CORRODED.  BLENDED THE AREA TO REMOVE THE CORROSION AND PERFORMED NDT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED 3 DOUBLERS AND ACCOMPLISHED REPAIR IAW EMB SRM, SRM 145-1142 REV 33, CHAPTER 53-21-02 FIG 201.  (M)
